Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86553
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A new approach to stability analysis and stabilization of discrete-time T-S fuzzy time-varying delay systems
Author: Wu, L.
Su, X.
Shi, P.
Qiu, J.
Citation: IEEE Transactions on Systems Man and Cybernetics Part B, Cybernetics, 2011; 41(1):273-286
Publisher: IEEE
Issue Date: 2011
ISSN: 1083-4419
1941-0492
Statement of
Responsibility: 
Ligang Wu, Xiaojie Su, Peng Shi, and Jianbin Qiu
Abstract: This paper investigates the problems of stability analysis and stabilization for a class of discrete-time Takagi-Sugeno fuzzy systems with time-varying state delay. Based on a novel fuzzy Lyapunov-Krasovskii functional, a delay partitioning method has been developed for the delay-dependent stability analysis of fuzzy time-varying state delay systems. As a result of the novel idea of delay partitioning, the proposed stability condition is much less conservative than most of the existing results. A delay-dependent stabilization approach based on a nonparallel distributed compensation scheme is given for the closed-loop fuzzy systems. The proposed stability and stabilization conditions are formulated in the form of linear matrix inequalities (LMIs), which can be solved readily by using existing LMI optimization techniques. Finally, two illustrative examples are provided to demonstrate the effectiveness of the techniques proposed in this paper.
Keywords: Delay partitioning; discrete-time; stability; time-delay; Takagi-Sugeno (T-S) fuzzy systems
Rights: © 2010 IEEE
RMID: 0020127936
DOI: 10.1109/TSMCB.2010.2051541
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.